You really didn't describe your symptoms so I wonder if you just have some benign occasional muscle twitches (myokymia) or a more longstanding, severe, bothersome squeezing of the muscles around the eyes, especially the eyelid muscles (essential blepharospasm.) You can do some research on both conditions to see which is more like your case.
Sorry. My original question was whether or not reflux medications (Prilosec, Nexium, Aciphex, & Prevacid) could have this tic as a side effect. I have experienced every other side effect from these drugs so I figured that the tics could be from that too. I believe the drugs caused a tremor I temporarily had in my hand (prescribed propranolol for 1.5yrs), hyperhydrosis (4yrs), and insomnia (recent). I have been on any one of these drugs for around 7yrs and look forward to getting off soon. As far as my eyes are concerned, the only thing I have at the moment is dry eye. However, I get tics in both my upper and lower eyelids on both eyes which tend to come and go. Some days they are constant and then some days, nothing. Recently they have been pretty constant with the occasional movement of my upper lip. However, that has not occurred much. The tics are slight movements but can be repetitive at both eyes and may occur at the same time. I also wanted to make sure that it would not be caused by any sort of ocular cancer (i've had lots of uv exposure) or other very serious disease/issue.